A Berry-Esseen theorem for sample quantiles under weak dependence

Lahiri, S. N., Sun, S. . The Annals of Applied Probability 2009. 19 (1) :108-126

Locate this article in:

Bibtex

@article{CIS-233780,
  Author = {Lahiri, S. N. and Sun, S.},
  Title = {A Berry-Esseen theorem for sample quantiles under weak dependence},
  Journal = {The Annals of Applied Probability},
  Volume = {19},
  Number = {1},
  Year = {2009},
  Pages = {108--126},
  Keywords = {Normal approximation, Stationary, Strong mixing, Quantile hedging}
}

Similar articles